# SDR 55495

- Difficulty date: October 23, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N3YV
- Make and model: Beech 1900D
- Aircraft serial: UE3
- Aircraft time: 263,329 hours, 37,305 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  ACFT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  GEAR DOWN AND LOCKED.  PERFORMED OPERATIONAL CHECK OF LANDING GEAR, OP CHECKED GOOD.
